# SDR SWAA2025110323453

- Difficulty date: October 10, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,757 hours, 19,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Fogged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT LENS IS FOGGY.
